# SDR HNAA2023080700302

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 41,987 hours, 38,363 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

10K A/C PRESSURIZATION FAILED (C/W MX PROCEDURE)   INSPECTED ALL DOOR RUBBER SEALS. FOUND BAG BAY DOOR SEAL AT LOWER SECTION TO BE MISSING. R&R BAG BAY DOOR SEAL IN REF TO AMM 52-30-02-000/400-801-A. PERFORMED OPS CHECK IN REF TO AMM 21-31-00-700-808-A. OPS CHECK GOOD. OK FOR SERVICE
